PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On Baire-one mappings with zero-dimensional domains

Volume 146 / 2017

Olena Karlova Colloquium Mathematicum 146 (2017), 129-141 MSC: Primary 26A21, 54C50; Secondary 54H05. DOI: 10.4064/cm6530-1-2016 Published online: 23 September 2016

Abstract

We generalize the Lebesgue–Hausdorff Theorem on Baire classification of mappings defined on strongly zero-dimensional spaces.

Authors

  • Olena KarlovaDepartment of Mathematical Analysis
    Faculty of Mathematics and Informatics
    Chernivtsi National University
    Chernivtsi, Ukraine
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image